# SDR SWIA200515339

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,530 hours, 8,142 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Blocked
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER ON LANDING JAMMED ON RIGHT SIDE 1/4 TRAVEL ONLY.  FOUND CAMLOCK ON RT SIDE OF CENTER CONSOLE OUT AND INHIBITING RUDDER PEDAL DEFLECTION.  SECURED CAMLOCK AND RAN RUDDER PEDALS IN BOTH DIRECTIONS AT FULL DEFLECTION WITH NO DEFECTS NOTED.
